User Tag List

Likes Likes:  0
Page 2 of 2 FirstFirst 12
Results 11 to 17 of 17

Thread: Problems with nerve damage

  1. #11
    Join Date
    Apr 2009
    Location
    ontario, canada
    Posts
    28
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default aranesp

    Hi
    Does anybody has experience with the med aranesp It is to get your red cell counts up. my hemo is very low.
    I am back on cytocan 75 mg this time and of course my prednisone 40mg.
    how long took it for anybody to get back a little normal again?\

    Let me know pls

    Jenny T.

  2. #12
    Join Date
    Sep 2008
    Location
    Birmingham, England
    Posts
    2,801
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Thanks for the reply Sangye, that is probably why the neurologist did not volunteer the information. You are right, I don't worry about these things, I'm a bit of a fatalist and just assume that I'll cope should the situation arise.

    I have easy access to public pools here and I'm sure this would be good therapy. Unfortunately, against all logic and reasoning, I've developed a bit of a problem with poor self image so I don't look forward to appearing in public wearing only shorts.

  3. #13
    Join Date
    Jan 2011
    Posts
    6
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    I too have the tingling in my hands and feet, called peripheral neruopathy. My lips will get numb at times, too My doc says it is the prednisone, I take 80 mg daily since Dec 18, 2010. this is all new to me, diagnosed with Wg dec 13, 2010 effects my kidneys. Take Cytoxan 150 mg, and bactrim single strength daily, lisinopril. and atenolol for b/p,prilosec 20 mg bid. I get tired, short of breath at times, lungs are clear though. I don't tak any thing for the nerve damage, hgb is 10 now was 9.6. Rbc is low, but wbc was ok. The reflux bugs me, has increased since I started with all this. Blood sugars have gone up will talk with my primary about adding a oral hypoglycemic to picture. Am trying to watch what I eat though. I don't sleep well, get night sweats too and dizzy at times. So much for whining! I feel it is all I do!

    Roberta

  4. #14
    Join Date
    Apr 2009
    Location
    South Carolina
    Posts
    4,273
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Roberta, go ahead and get it out. It is very hard to sleep when your on 80 mg of prednisone. I didn't sleep for about a year! It will get better, just keep on top of your care.

  5. #15
    Join Date
    Nov 2008
    Location
    Maryland, USA
    Posts
    10,836
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Roberta, you need to get the reflux under control because the pred can damage your GI tract. Prilosec doesn't work for everyone. I take Protonix (pantoprazole) when I'm on pred doses over 4mg.

    I think I remarked on another thread that 80mg a day for that long is way too long. I question your doctor's ability to treat you.

  6. #16
    Join Date
    Jul 2010
    Location
    see map location
    Posts
    4,122
    Post Thanks / Like
    Mentioned
    7 Post(s)
    Tagged
    0 Thread(s)

    Default

    Quote Originally Posted by Sangye View Post
    Roberta, you need to get the reflux under control because the pred can damage your GI tract. Prilosec doesn't work for everyone. I take Protonix (pantoprazole) when I'm on pred doses over 4mg.

    I think I remarked on another thread that 80mg a day for that long is way too long. I question your doctor's ability to treat you.
    Roberta:

    I too had better luck with protonix. I had problems when they cut it back to once a day but things improved again when I went back up to twice a day. I had massive doses of steroid when in patient but they quickly cut back the prednisone to 70, 60, 50 with a 10 mg drop every month. Your post sounds like you have been on 80 for two months, is that right?

  7. #17
    Join Date
    Sep 2008
    Location
    israel
    Posts
    65
    Post Thanks / Like
    Mentioned
    1 Post(s)
    Tagged
    0 Thread(s)

    Default arenesp

    Quote Originally Posted by JennyT View Post
    Hi
    Does anybody has experience with the med aranesp It is to get your red cell counts up. my hemo is very low.
    I am back on cytocan 75 mg this time and of course my prednisone 40mg.
    how long took it for anybody to get back a little normal again?\

    Let me know pls

    Jenny T.
    i had very good results when i took arenesp for about 4 month then the red cells count get up and i stoped the treatment it was 3.5 years ago

Page 2 of 2 FirstFirst 12

Tags for this Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •